Change search
ReferencesLink to record
Permanent link

Direct link
Hilbert metrics and Minkowski norms
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2005 (English)In: Journal of Geometry, ISSN 0047-2468, E-ISSN 1420-8997, Vol. 83, no 1-2, 22-31 p.Article in journal (Refereed) Published
Abstract [en]

It is shown that the Hilbert geometry (D,h D ) associated to a bounded convex domain D ⊂ double struck E signn is isometric to a normed vector space (V,∥ ̇ ∥) if and only if D is an open n-simplex. One further result on the asymptotic geometry of Hilbert's metric is obtained with corollaries for the behavior of geodesics. Finally we prove that every geodesic ray in a Hilbert geometry converges to a point of the boundary.

Place, publisher, year, edition, pages
2005. Vol. 83, no 1-2, 22-31 p.
Keyword [en]
Asymptotic geometry, Hilbert metric
National Category
URN: urn:nbn:se:kth:diva-156520DOI: 10.1007/s00022-005-0005-1ScopusID: 2-s2.0-29644433138OAI: diva2:767259

QC 20141201

Available from: 2014-12-01 Created: 2014-11-28 Last updated: 2015-10-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Karlsson, Anders
By organisation
Mathematics (Dept.)
In the same journal
Journal of Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link